# SDR 2008UALA03635

- Difficulty date: June 28, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 52,352 hours, 35,701 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXT OVERWING EXIT EMERGENCY LIGHT INOP.  FOUND BURNED OUT LAMP.  REPLACED LAMP OP CHECKED GOOD.  AC OK FOR SERVICE.
